MAUDE Adverse Event Report: CARDINAL HEALTH 16FR SALEM W/ GIENTRI PORT WIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

CARDINAL HEALTH 16FR SALEM W/ GIENTRI PORT WIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 7771610E
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) could not be performed because a lot number was not available.A sample analysis could not be performed because no photo or sample was available for evaluation.The complaint will be reopened if a sample is received.The reported condition could not be confirmed.Without a sample or photo, the root cause could not be determined.No action plan could be performed.The current process controls are executed in accordance with product specifications to meet quality acceptance criteria.The manufacturing site will continue to monitor the process, customer complaints, and feedback notifications for any adverse trends that require immediate attention.In case of a repeated issues and/or recurrence, a new investigation for the specific events would be carried out for each case.This complaint will be used for tracking and trending purposes.
 
Event or Problem Description
The customer reported, covidien salem sump tubing is used in the operating room for gastric suction in patients.On several occasions, the valve used for suction has failed, leaving patient secretions on the face and/or returning to the patients stomach.
 
Additional Manufacturer Narrative
H6 health effect codes added per additional information received from the customer stating there was no patient harm.

Brand Name
16FR SALEM W/ GIENTRI PORT WIT
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key14013858
Report Number9612030-2022-03204
Device Sequence Number17296386
Product Code PIF
UDI-Device Identifier10884521582736
UDI-Public10884521582736
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number7771610E
Device Catalogue Number7771610E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2022
Supplement Date Received by Manufacturer03/21/2022
Initial Report FDA Received Date04/05/2022
Supplement Report FDA Received Date04/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown